Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Muscle pain and cholesterol level problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   i had offensive smelling urine while taking crestor what causes this. I also had bad muscle pain my doctor wants me to stop cholestral medication for 1 month to see my readings i am a bit unsure of this is it safe?
Doctor :Hi
Doctor :   let me read ur query
Doctor :   mucle pain is caused by statins as a side effect
Doctor :   and hence he has asked you to stop the statins
Doctor :   are u there ?
Doctor :   he will be cheking your liver function tests
Doctor :   and your muscle enzymes , to look for muscle and liver damage
User :   yes i was asking about the urine but i am concerned my cholestral levels will get dangerously high while i am not on anything
Doctor :   no not at all
Doctor :   a few days off medications will not cause any significant elevation in the cholesterol levels
User :   it is a month not a few days whats your oppinion
Doctor :   its the same, i meant a month, when i typed a few days
Doctor :   its not going to cause any issues
Doctor :   but if u continue it, then, there might be liver and muscle damage so severe that will hurt you
Doctor :   the urine changes could be due to an infection
Doctor :   it is not related to the statins
User :   whats your opinion on taking natural products mega gen cardio cholesol
Doctor :   you can take them,
Doctor :   they do not cause any major issues
Doctor :   I hope this solves your query
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor